# SDR VTZA200500206

- Difficulty date: October 10, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N621BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7186
- Aircraft time: 19,486 hours, 16,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK AT FS 148.019 IS CRACKED AT 1 INCH IN LENGTH.
